# SDR SIMA20140227001

- Difficulty date: February 27, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 28,177 hours, 20,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P4011003001
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT`S FLASHLIGHT HOLDER BROKEN.  R & R AFT FLASHLIGHT & CRADLE IAW CRJ MM 25-61-05, OPERATIONS CHECKED GOOD.
